# SDR AALA981944

- Difficulty date: October 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N885AA
- Make and model: Boeing 727223
- Aircraft serial: 21524
- System (JASC): 2810 · Fuel Storage
- Part: Web
- Condition: Cracked
- Location: Fuel Cell
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND 1.5 INCH CRACK ON CENTER NR 2 TANK AFT WALL UPPER SIDE OF BAFFLING OPENING.  STOP DRILLED CRACK.  INSTALLED DOUBLER PER SRM 57-10-1.  (M)
